# SDR AALA202310111832

- Difficulty date: September 28, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 82,593 hours, 10,703 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 114W2515U11
- Condition: Cracked
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: RIGHT HAND WING NUMBER 8 SLAT OUTBOARD MAIN TRACK LOWER PANEL HAS CRACKED BRACKET. REMOVED AND REPLACED BRACKET AT RIGHT HAND WING NUMBER 8 SLAT OUTBOARD MAIN TRACK LOWER PANEL. PER B777-200 SRM 51-40-02-0G.
